# SDR RAIA950302

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120158
- Engine: Pwa PW118
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Part number: 3032475
- Condition: Dirty
- Location: Nr 2 Eec
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEX - FLT 7476 - DURING CLIMB, THE NR 2 ENGINE TORQUE DROPPED OFF.  TURNING ON AUTO IGNITION RESTORED TORQUE.  MAINTENANCE CLEANED THE EEC AND SCU CONNECTORS, PERFORMED GROUND RUN AT VARIOUS POWER SETTINGS AND SYSTEM CHECKED NORMAL.  (W)
